# SDR LR7A03078

- Difficulty date: September 22, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 44,900 hours, 20,974 cycles
- Engine: Allsn 501D22A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 3556712R
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION IAW JOB CARD HB5302 FOUND RT FS 477 FLOORBEAM END FITTING CRACKED AT RBL 60, WL 146.  REPLACED FITTING IAW DWG 356245-19 AND SRM SMP 583 51-70.  NR 0027.
